Sur le multiplicateur des fonctions hyperelliptiques de premier ordre

Martin Krause Rostock

TBD mathscidoc:1701.33054

Acta Mathematica, 3, (1), 283-288, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:31 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{martin1883sur,
  title={Sur le multiplicateur des fonctions hyperelliptiques de premier ordre},
  author={Martin Krause},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202931823446763},
  booktitle={Acta Mathematica},
  volume={3},
  number={1},
  pages={283-288},
  year={1883},
}
Martin Krause. Sur le multiplicateur des fonctions hyperelliptiques de premier ordre. 1883. Vol. 3. In Acta Mathematica. pp.283-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202931823446763.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved